Alert archive / Minnesota / Tornado Warnings in 2010

Tornado Warning 61, NWS Twin Cities, MN

July 14, 20104 counties in Minnesota

NWS Twin Cities, MN issued this tornado warning at Jul 14, 2010, 2:54 PM CDT for 4 counties in Minnesota. It was in force for 51 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2010, 2:54 PM CDT (19:54 UTC)
Expired
Jul 14, 2010, 3:45 PM CDT
In force
51 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon

Counties Morrison County, MN, Pope County, MN, Stearns County, MN, Todd County, MN

The radar

The Minneapolis radar (KMPX), 142 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 3:10 PM CDTFUNNEL CLOUD3 Ssw Sauk Centre, MNRAPIDLY ROTATING WALL CLOUD REPORTED.
Jul 14, 3:15 PM CDTFUNNEL CLOUD2 S Sauk Centre, MN
Jul 14, 3:15 PM CDTHAIL 0.75Sauk Centre, MN
Jul 14, 3:50 PM CDTFUNNEL CLOUD5 S Holdingford, MNWALL CLOUD SPOTTED TOO FAR AWAY TO TELL IF IT WAS ROTATING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 9:00 AM CDTTornado WatchSPC9 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 7.9 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2010-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2915 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2010-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 282 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2915 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
616 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
282 m²/s²
0-3 km storm-relative helicity
379 m²/s²
Significant tornado parameter
0.0
Supercell composite
16.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

829 
WFUS53 KMPX 141954
TORMPX
MNC097-121-145-153-142045-
/O.NEW.KMPX.TO.W.0061.100714T1954Z-100714T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
254 PM CDT WED JUL 14 2010

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN TODD COUNTY IN CENTRAL MINNESOTA...
  SOUTHWESTERN MORRISON COUNTY IN CENTRAL MINNESOTA...
  NORTHERN STEARNS COUNTY IN CENTRAL MINNESOTA...
  NORTHEASTERN POPE COUNTY IN WEST CENTRAL MINNESOTA...

* UNTIL 345 PM CDT

* AT 250 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD   
  JUST EAST OF GLENWOOD. RADAR SHOWED THE SEVERE STORM MOVING EAST   
  AT 35 MPH. 

* LOCATIONS IN THE WARNING INCLUDE...
  ELROSA...
  SAUK CENTRE...
  MEIRE GROVE...
  MELROSE...
  NEW MUNICH...
  PLEASANT BEACH...
  GREY EAGLE...
  GREY EALGE...
  NORTH SHORE...
  ST ROSA...
  FREEPORT...
  FARMING...
  GLENWOOD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN A TORNADO WARNING IS ISSUED BASED ON RADAR...IT MEANS THAT
STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY
BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT WEDNESDAY
AFTERNOON FOR SOUTHERN MINNESOTA AND NORTHWESTERN WISCONSIN.

&&

LAT...LON 4594 9436 4556 9436 4555 9530 4576 9526
      4576 9514 4578 9513
TIME...MOT...LOC 1953Z 258DEG 37KT 4569 9510

$$

JLT
3 follow-up statements
580 
WWUS53 KMPX 142009
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
309 PM CDT WED JUL 14 2010

MNC097-121-145-153-142045-
/O.CON.KMPX.TO.W.0061.000000T0000Z-100714T2045Z/
TODD MN-MORRISON MN-STEARNS MN-POPE MN-
309 PM CDT WED JUL 14 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN POPE...
NORTHERN STEARNS...SOUTHWESTERN MORRISON AND SOUTHERN TODD COUNTIES
UNTIL 345 PM CDT...

AT 304 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A WALL CLOUD.  THIS 
WALL CLOUD WAS LOCATED NEAR SAUK CENTRE...OR 19 MILES EAST OF 
GLENWOOD...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  MEIRE GROVE...MELROSE...NEW MUNICH...GREY EAGLE...GREY EALGE...
  NORTH SHORE...PLEASANT BEACH...ST ROSA...FREEPORT...UPSALA...
  ALBANY...FARMING...ELMDALE...HOLDINGFORD...AVON...COLLEGEVILLE...
  BOWLES...GREENWALD...BURTRUM AND OPOLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN THE TWIN CITIES.

&&

LAT...LON 4594 9436 4556 9436 4556 9524 4578 9513
TIME...MOT...LOC 2008Z 270DEG 31KT 4569 9494

$$

JLT
032 
WWUS53 KMPX 142017
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
317 PM CDT WED JUL 14 2010

MNC097-121-145-153-142045-
/O.CON.KMPX.TO.W.0061.000000T0000Z-100714T2045Z/
TODD MN-MORRISON MN-STEARNS MN-POPE MN-
317 PM CDT WED JUL 14 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN POPE...
NORTHERN STEARNS...SOUTHWESTERN MORRISON AND SOUTHERN TODD COUNTIES
UNTIL 345 PM CDT...

AT 313 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD 2 
MILES SOUTH OF SAUK CENTER. IT WAS MOVING EAST AT 35 MILES AN HOUR.

LOCATIONS IMPACTED INCLUDE...
  MELROSE...NEW MUNICH...GREY EAGLE...NORTH SHORE...PLEASANT         
  BEACH...ST ROSA...FREEPORT...ALBANY...UPSALA...FARMING...          
  ELMDALE...HOLDINGFORD...AVON...COLLEGEVILLE...BOWLES...BURTRUM...  
  OPOLE AND BOWLUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN THE TWIN CITIES.

&&

LAT...LON 4594 9436 4556 9436 4556 9524 4578 9513
TIME...MOT...LOC 2016Z 270DEG 31KT 4569 9484

$$

JLT
215 
WWUS53 KMPX 142032
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
332 PM CDT WED JUL 14 2010

MNC121-142041-
/O.CAN.KMPX.TO.W.0061.000000T0000Z-100714T2045Z/
POPE MN-
332 PM CDT WED JUL 14 2010

...THE TORNADO WARNING FOR NORTHEASTERN POPE COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN THE TWIN CITIES.

LAT...LON 4577 9487 4594 9436 4556 9436 4556 9506
TIME...MOT...LOC 2031Z 274DEG 35KT 4568 9472

$$

MNC097-145-153-142045-
/O.CON.KMPX.TO.W.0061.000000T0000Z-100714T2045Z/
TODD MN-MORRISON MN-STEARNS MN-
332 PM CDT WED JUL 14 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN STEARNS...
SOUTHWESTERN MORRISON AND SOUTHEASTERN TODD COUNTIES UNTIL 345 PM
CDT...

AT 326 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD 
EARLIER NEAR SAUK CENTER AROUND 315 PM. THIS DANGEROUS STORM WAS 
LOCATED NEAR MELROSE...OR 21 MILES SOUTH OF LONG PRAIRIE...MOVING 
EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  FREEPORT...UPSALA...ALBANY...FARMING...HOLDINGFORD...AVON...
  COLLEGEVILLE...BOWLES...ELMDALE...OPOLE AND BOWLUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN THE TWIN CITIES.

&&

LAT...LON 4577 9487 4594 9436 4556 9436 4556 9506
TIME...MOT...LOC 2031Z 274DEG 35KT 4568 9472

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this tornado warning went out at Jul 14, 2:39 PM CDT, 15 minutes earlier.

Area forecast discussion, Jul 14, 2:39 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
239 PM CDT WED JUL 14 2010

.DISCUSSION...

MAIN CONCERN IS THE SHORT TERM AND SEVER WEATHER POTENTIAL FOR
THIS AFTERNOON INTO THIS EVENING. THE ATMOSPHERE CONTINUES TO
DESTABILIZE...MID TO UPPER 70 DEW POINTS THROUGH OUT THE CWA
EXCEPT FOR NORTHEASTERN COUNTIES. CAP STILL IN PLACE AND IS
HOLDING BACK SIGNIFICANT OUTBREAK OF CONVECTION. MIXED LAYER CAPES
ARE BETWEEN 2000 AND 4000 J/KG DESPITE AN ABUNDANCE OF CLOUD
COVER. SCATTERED CONVECTION BREAKING OUT ACROSS EASTERN MN AND
WESTERN WI. SCATTERED SHOWERS ALSO BREAKING OUT OVER NORTHWEST CWA
NEAR AXN...IN RESPONSE TO ERODING CAP AND FRONT. MESO ANALYSIS
FROM SPC SHOWS ERODING CAP. THIS WILL HAVE TO WATCHED CLOSELY.
HRRR INDICATES CAP WOULD LIKE TO ERODE ENOUGH TO GET MORE
WIDESPREAD CONVECTION BY 21Z AND RADAR IS BEGINNING TO SHOW THIS.
SHEAR AND TORNADO PARAMETERS ARE VERY IMPRESSIVE AND THREAT OF
TORNADOES HIGH FROM 20 TO 23Z IN EASTERN MN. THE ACTIVITY LOCATED
AROUND AXN MOVES EAST WE WILL BE IN THE CLEAR IN TERMS OF SEVERE
WEATHER...CLEARING THE CWA BY 05Z.

LITTLE CHANGED IN THE GRIDS BEYOND TONIGHT WITH ENERGY SPENT ON
THE AFTERNOON/EVENING AHEAD. IT STILL LOOKS LIKE SATURDAY
AFTERNOON/SATURDAY NIGHT COULD BRING ANOTHER CHANCE OF SEVERE
WEATHER.

&&

.AVIATION.../18Z TAF ISSUANCE/

VERY ACTIVE PERIOD AHEAD THROUGH 03Z THU AS A STRONG COLD FRONT
SWEEPS ACROSS TERMINALS. FIRST CONCERN IS THE AMOUNT OF CLEARING
IN SOUTH CENTRAL MINNESOTA...KMSP SOUTH AND EAST AND IF THE
CLEARING INCREASES TOWARD THE EAST AND HOW MUCH MORE
DESTABILIZATION OCCURS AND ASSOCIATED CONVECTION AND SEVERITY. ACTIVITY
HAS BEEN GOING IN WISCONSIN NORTH AND EAST OF KRNH AND KEAU.
SCATTERED SHOWERS AND THUNDERSTORMS ELSEWHERE...NORTH OF A WARM
FRONT ASSOCIATED WITH A LOW THAT IS LOCATED ON THE SD MN BORDER
AND MOVING EAST. THE WARM FRONT EXTENDS FROM THE LOW EAST TOWARD
SOUTHWEST WISCONSIN. 18Z MPX SOUNDING SHOWS STRONG CAP STILL IN
PLACE AND RADAR IMAGERY..LACK OF WIDESPREAD SIGNIFICANT ECHOS SUPPORTS
THAT. THAT CAP COUPLED WITH THE SHOWER ACTIVITY MOVING INTO SOUTH
CENTRAL MINNESOTA IS BIT TROUBLING...IN TERMS OF WIDESPREAD SEVERE
THUNDERSTORMS DEVELOPING FROM KMSP WEST WARD. HRRR SOLUTIONS...WHICH
HAVE BEEN PRETTY CONSISTENT WITH DEVELOPING CONVECTION AROUND 19-20Z
BTWN KRWF AND KMSP. WHEN THUNDERSTORMS DO DEVELOP...CAPE...INSTABILITY IN THE
3000-5000 J/KG RANGE WILL RESULT IN EXPLOSIVE GROWTH IN
THUNDERSTORMS...WHICH WILL LIKELY QUICKLY BE SEVERE. THIS WILL
NEED TO MONITORED VERY CLOSELY THROUGH THE AFTERNOON AS
SIGNIFICANT IMPACTS ARE POSSIBLE AT KMSP/KRNH/KEAU. FRONT WILL CLEAR
KEAU BY 04-5Z...WHEN ALL TSRA SHOULD BE DONE.

KMSP...CONFIDENCE IN SIGNIFICANT TSRA ACTIVITY IMPACTING THE VCNTY
OF THE FIELD STILL REMAINS HIGH AT THIS POINT...BASED ON
FORECASTS FROM SEVERAL RUNS OF THE RUC NOW SHOWING THE CAP
BREAKING AT MSP AROUND 21Z. HARD TO SAY AT THIS POINT IF THE FIELD
WILL TAKE A DIRECT HIT...BUT DENSE COVERAGE OF TSRA EXPECTED
AROUND THE TWIN CITIES WILL LIKELY CREATE HAVOC IN SOME OF THE
DEPARTURE/ARRIVAL GATES. ONCE THIS ACTIVITY MOVES THROUGH...WILL
HAVE VERY QUIET WEATHER TO END THE TAF AS WINDS TURN TO THE WEST.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...HEAT ADVISORY UNTIL 6 PM CDT THIS EVENING FOR BLUE EARTH-BROWN-
     CARVER-DAKOTA-FARIBAULT-FREEBORN-GOODHUE-HENNEPIN-LE SUEUR-
     MARTIN-NICOLLET-RAMSEY-RICE-SCOTT-SIBLEY-STEELE-WASECA-
     WASHINGTON-WATONWAN.

WI...HEAT ADVISORY UNTIL 6 PM CDT THIS EVENING FOR CHIPPEWA-DUNN-EAU
     CLAIRE-PEPIN-PIERCE-ST. CROIX.

&&

JPR/DRL
Hazardous weather outlook, Jul 14, 11:55 AM CDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1155 AM CDT WED JUL 14 2010

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
150930-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1155 AM CDT WED JUL 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A MODERATE RISK OF SEVERE THUNDERSTORMS CONTINUES ACROSS MUCH OF THE
OUTLOOK AREA INTO THIS EVENING AS A LOW PRESSURE SYSTEM AND COLD
FRONT MOVE THROUGH. THE AIRMASS WILL CONTINUE TO DESTABILIZE THIS
AFTERNOON AS AN AREA OF CLEARING MOVES INTO SOUTHERN MINNESOTA
TOWARD THE TWIN CITIES INTO WESTERN WISCONSIN AND TEMPERATURES RISE
INTO THE MID 80S TO AROUND 90. AS A RESULT THUNDERSTORM ACTIVITY IS
EXPECT TO INCREASE IN COVERAGE AND INTENSITY EARLY THIS AFTERNOON
WITH SEVERE THUNDERSTORMS EXPECTED TO REDEVELOP IN EASTERN AND
SOUTHERN MINNESOTA THIS AFTERNOON AND ACROSS WEST CENTRAL WISCONSIN
DURING THE LATE AFTERNOON AND EVENING HOURS.  VERY LARGE
HAIL...DAMAGING WINDS AND A FEW TORNADOES ARE POSSIBLE WITH THE
STORMS THIS AFTERNOON AND EVENING. THE SEVERE THUNDERSTORM AND
TORNADO POTENTIAL FOR THIS AFTERNOON AND EVENING RIVALS WHAT WE SAW
ON JUNE 17 2010 ACROSS WEST CENTRAL AND SOUTHERN MINNESOTA.

IN ADDITION TO THE SEVERE WEATHER THREAT TODAY...A HEAT ADVISORY
IS IN EFFECT FOR THIS AFTERNOON FOR EAST CENTRAL AND SOUTH
CENTRAL MINNESOTA AND MUCH OF WEST CENTRAL WISCONSIN. HIGH
TEMPERATURES NEAR 90 COUPLED WITH DEW POINTS RISING INTO THE
MIDDLE TO UPPER 70S WILL RESULT IN HEAT INDICES FROM 100 TO 105
DEGREES. THE HEAT ADVISORY INCLUDES THE TWIN CITIES METROPOLITAN
AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORM CHANCES WILL RETURN AGAIN SATURDAY INTO SATURDAY
NIGHT AS A LOW PRESSURE SYSTEM AND COLD FRONT MOVE THROUGH.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY AND EARLY
TONIGHT.

DRL

In the hours before

Local storm report, Jul 14, 2:36 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
236 PM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     FUNNEL CLOUD     1 NE FARIBAULT          44.31N 93.26W
07/14/2010                   RICE               MN   TRAINED SPOTTER

            ROTATING WALL CLOUD JUST NORTH OF FARIBAULT.

&&

MKM
Local storm report, Jul 14, 2:43 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
243 PM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TORNADO          LAKEVILLE               44.68N 93.24W
07/14/2010                   DAKOTA             MN   LAW ENFORCEMENT

            TORNADO REPORTED BY LAW ENFORCEMENT IN SOUTHERN
            LAKEVILLE. ANOTHER REPORT OF A TORNADO FROM 2 MILES S OF
            LAKEVILLE AT INTERSECTION OF INTERSTATE 35 AND HWY 19.
            VEHICLE BLOWN OFF ROAD IN THAT LOCATION.

&&

MKM
Local storm report, Jul 14, 2:44 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
244 PM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 PM     TORNADO          2 NW RANDOLPH           44.58N 93.09W
07/14/2010                   DAKOTA             MN   STORM CHASER

&&

MKM
Local storm report, Jul 14, 2:45 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
245 PM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 PM     TSTM WND DMG     3 N NEW MARKET          44.62N 93.35W
07/14/2010                   SCOTT              MN   EMERGENCY MNGR

            TREES AND BRANCHES DOWN AT INTERSCTION OF CO RD 8 AND 91.

&&

MKM
Local storm report, Jul 14, 2:46 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
246 PM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 PM     FUNNEL CLOUD     CASTLE ROCK             44.56N 93.19W
07/14/2010                   DAKOTA             MN   TRAINED SPOTTER

            REPORTED AT HIGHWAY 23

&&

MKM
Local storm report, Jul 14, 2:52 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
252 PM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 PM     TSTM WND DMG     2 SE CREDIT RIVER       44.66N 93.34W
07/14/2010                   SCOTT              MN   LAW ENFORCEMENT

            CAMPER ROLLED OVER AT INTERSECTION OF HWY 8 AND 91.

&&

MKM

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 3:12 AM CDTHeat AdvisoryMPXBlue Earth, Brown, Carver, Dakota, Faribault, Freeborn and 13 more15 hr
Jul 14, 6:23 AM CDTSevere Thunderstorm WarningMPXDouglas67 min
Jul 14, 7:21 AM CDTSevere Thunderstorm WarningMPXTodd39 min
Jul 14, 7:29 AM CDTSevere Thunderstorm WarningMPXDouglas19 min
Jul 14, 7:51 AM CDTSevere Thunderstorm WarningMPXMorrison, Todd54 min
Jul 14, 8:27 AM CDTSpecial Weather StatementMPXBenton48 min
Jul 14, 8:35 AM CDTSevere Thunderstorm WarningMPXBenton, Isanti, Kanabec, Mille Lacs, Sherburne40 min
Jul 14, 9:16 AM CDTSpecial Weather StatementMPXKanabec44 min
Jul 14, 9:49 AM CDTSpecial Weather StatementMPXChisago41 min
Jul 14, 1:13 PM CDTSpecial Weather StatementMPXAnoka, Chisago47 min
Jul 14, 1:37 PM CDTAreal Flood AdvisoryMPXAnoka, Chisago, Isanti3 hr
Jul 14, 1:43 PM CDTSevere Thunderstorm WarningMPXChisago47 min
Jul 14, 2:11 PM CDTSevere Thunderstorm WarningMPXDakota, Scott49 min
Jul 14, 2:27 PM CDTSevere Thunderstorm WarningMPXGoodhue, Rice63 min
Jul 14, 2:27 PM CDTSevere Thunderstorm WarningMPXDouglas, Morrison, Pope, Stearns, Todd63 min
Jul 14, 2:30 PM CDTTornado WarningMPXDakota, Goodhue35 min
Jul 14, 2:33 PM CDTSevere Thunderstorm WarningMPXWashington44 min
Jul 14, 2:55 PM CDTSevere Thunderstorm WarningMPXGoodhue65 min
Jul 14, 3:44 PM CDTSevere Thunderstorm WarningMPXBenton, Stearns42 min
Jul 14, 3:52 PM CDTTornado WarningMPXBenton, Stearns23 min
Jul 14, 4:13 PM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Meeker, Stearns62 min

Nearby

Tornado Warnings in Minnesota, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.